# SDR DXTA2023111410048

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 14,449 hours, 11,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 991904022
- Part serial: 202200000007161
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: ON PREFLIGHT, FORWARD LEFT FLOOR EMERGENCY LIGHTING HAS A STRIP APPRXIMATELY 8-9 INCHES LONG NOT WORKING. NO LIGHTS IN THAT SEGMENT WORK WHEN TURNING ON THE AISLE LIGHTS EITHER. LIGHTS WORKED FINE ON THE PREVIOUS DAYS PREFLIGHT. SEE PICTURE.  INSTALLED NEWUGHT ASSY AND OPS CHECKED, OPS CHECKED GOOD WORK DONE IAW  AMM 33-20-04
